I have been taking Wellbutrin 150 mg for only a week now but I am sweating like crazy and very agitated by everything. I usually like to joke around especially with my husband and lately I have been paranoid and irritated. I hate it. Can I just stop taking it if it has only been a week?
My ob put me on it to quit smoking when i was pregnant. I took it about a week, all i wanted to do was eat. I would call and let your doc know, but I wouldnt see any reason it would hurt after only a week to stop taking it. But u need to inform your doc of the side effects u were having and why u stopped.
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Oct 2009 • 2 answers
Posted 27 Sep 2010 • 2 answers
Posted 23 Jul 2012 • 3 answers
Posted 21 May 2016 • 1 answer
Posted 15 Dec 2017 • 1 answer